# SDR K3HA9700064

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90052
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - ON POST-FLIGHT MAINTENANCE, FOUND RT OVERWING INBOARD EMERGENCY EXIT SIGN OUT AFTER 3 SECONDS.  REMOVED AND REPLACED BATTERY CHARGER POWER SUPPLY AND OPS CHECK OK PER MM 33-50-01.  (X)
